Alert archive / Alaska / Blizzard Watches in 2007
Blizzard Watch 11, NWS Anchorage, AK
NWS Anchorage, AK issued this blizzard watch at Mar 19, 2007, 10:27 AM AKDT. It took effect at Mar 20, 2007, 6:00 PM AKDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 19, 2007, 10:27 AM AKDT (18:27 UTC)
- In effect from
- Mar 20, 2007, 6:00 PM AKDT
- Expired
- Mar 20, 2007, 12:12 PM AKDT
- In force
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK41 PAFC 192327 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 327 PM ADT MON MAR 19 2007 AKZ121-201330- /X.NEW.PAFC.SN.Y.0012.070320T2200Z-070321T2000Z/ WESTERN KENAI PENINSULA- INCLUDING THE CITIES OF...KENAI...SOLDOTNA...HOMER... COOPER LANDING 327 PM ADT MON MAR 19 2007 ...SNOW ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 12 PM ADT WEDNESDAY SOUTH OF ANCHOR POINT... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 12 PM ADT WEDNESDAY SOUTH OF ANCHOR POINT. SNOW WILL OVERSPREAD THE REGION TUESDAY AFTERNOON. THE HEAVIEST SNOW IS EXPECTED TO FALL TUESDAY NIGHT THEN CONTINUE INTO WEDNESDAY MORNING. EXPECT UP TO 2 INCHES TUESDAY AFTERNOON...WITH 4 TO 8 INCHES OVERNIGHT. A COUPLE MORE INCHES CAN BE EXPECTED EARLY WEDNESDAY WITH A STORM TOTAL OF 6 TO 12 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AKZ125-201330- /X.NEW.PAFC.BZ.A.0011.070321T0000Z-070321T1900Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 327 PM ADT MON MAR 19 2007 ...BLIZZARD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. SNOW WILL OVERSPREAD THE REGION LATE TUESDAY AFTERNOON. NORTH TO EAST WINDS WILL INCREASE LATE IN THE DAY WITH BLOWING SNOW POSSIBLE. THE WORST CONDITIONS WILL BE POSSIBLE TUESDAY NIGHT AND EARLY WEDNESDAY WITH HEAVY SNOW AND EAST WINDS 20 TO 35 MPH WITH HIGHER GUSTS. THE COMBINATION OF THE STRONG WINDS AND SNOW MAY REDUCE VISIBILITIES TO LESS THAN ONE QUARTER MILE AT TIMES. A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. $$
3 follow-up statements
000 WWAK41 PAFC 200643 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1043 PM ADT MON MAR 19 2007 AKZ171-201845- /X.EXB.PAFC.SN.Y.0012.070320T1800Z-070321T0200Z/ KODIAK ISLAND- INCLUDING THE CITY OF...KODIAK CITY 1043 PM ADT MON MAR 19 2007 ...SNOW ADVISORY IN EFFECT FROM 10 AM TO 6 PM ADT TUESDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM ADT TUESDAY. SNOW WILL OVERSPREAD THE KODIAK ISLAND TUESDAY MORNING AND CONTINUE THROUGH THE AFTERNOON WITH TOTAL AMOUNTS OF 4 TO 8 INCHES EXPECTED BY LATE AFTERNOON. SNOW SHOULD MIX WITH RAIN BY LATE AFTERNOON OR EARLY EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AKZ121-201845- /X.CON.PAFC.SN.Y.0012.070320T2200Z-070321T2000Z/ WESTERN KENAI PENINSULA- INCLUDING THE CITIES OF...KENAI...SOLDOTNA...HOMER... COOPER LANDING 1043 PM ADT MON MAR 19 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 2 PM TUESDAY TO 12 PM ADT WEDNESDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 2 PM TUESDAY TO 12 PM ADT WEDNESDAY. SNOW WILL OVERSPREAD THE REGION TUESDAY AFTERNOON. THE HEAVIEST SNOW IS EXPECTED TO FALL TUESDAY NIGHT THEN CONTINUE INTO WEDNESDAY MORNING. EXPECT UP TO 2 INCHES TUESDAY AFTERNOON...WITH 4 TO 8 INCHES OVERNIGHT. A COUPLE MORE INCHES CAN BE EXPECTED EARLY WEDNESDAY WITH A STORM TOTAL OF 6 TO 12 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AKZ125-201845- /X.CON.PAFC.BZ.A.0011.070321T0000Z-070321T1900Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 1043 PM ADT MON MAR 19 2007 ...BLIZZARD WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... A BLIZZARD WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. SNOW WILL OVERSPREAD THE REGION LATE TUESDAY AFTERNOON. NORTH TO EAST WINDS WILL INCREASE LATE IN THE DAY WITH BLOWING SNOW POSSIBLE. THE WORST CONDITIONS WILL BE POSSIBLE TUESDAY NIGHT AND EARLY WEDNESDAY WITH HEAVY SNOW AND EAST WINDS 20 TO 35 MPH WITH HIGHER GUSTS. THE COMBINATION OF THE STRONG WINDS AND SNOW MAY REDUCE VISIBILITIES TO LESS THAN ONE QUARTER MILE AT TIMES. A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. $$
000 WWAK41 PAFC 201328 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 528 AM ADT TUE MAR 20 2007 AKZ121-210130- /X.EXT.PAFC.SN.Y.0012.070320T2200Z-070321T1400Z/ WESTERN KENAI PENINSULA- INCLUDING THE CITIES OF...KENAI...SOLDOTNA...HOMER... COOPER LANDING 528 AM ADT TUE MAR 20 2007 ...SNOW ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM ADT WEDNESDAY SOUTH OF ANCHOR POINT... THE SNOW ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM ADT WEDNESDAY. SNOW WILL OVERSPREAD THE SOUTHWEST KENAI PENINSULA THIS AFTERNOON AND CONTINUE TONIGHT. THE HEAVIEST SNOW IS EXPECTED TO FALL ALONG THE SOUTH SIDE OF KACHEMAK BAY AND ALONG THE HOMER BLUFF. A TOTAL SNOW ACCUMULATION OF 4 TO 8 INCHES IS EXPECTED BY WEDNESDAY MORNING FOR AREAS SOUTH OF ANCHOR POINT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AKZ171-210130- /X.CON.PAFC.SN.Y.0012.070320T1800Z-070321T0200Z/ KODIAK ISLAND- INCLUDING THE CITY OF...KODIAK CITY 528 AM ADT TUE MAR 20 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM ADT THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM ADT THIS AFTERNOON. SNOW WILL OVERSPREAD THE KODIAK ISLAND THIS MORNING FROM SOUTH TO NORTH THIS MORNING. SNOW WILL MIX WITH OR CHANGE TO RAIN ALONG THE SOUTH END OF THE ISLAND THIS AFTERNOON AND THEN MIX WITH RAIN BY EARLY THIS EVENING NORTH END OF THE ISLAND. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED BY LATE THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AKZ125-210130- /X.EXT.PAFC.BZ.A.0011.070321T0200Z-070321T1200Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 528 AM ADT TUE MAR 20 2007 ...BLIZZARD WATCH NOW IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... THE BLIZZARD WATCH IS NOW IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT. SNOW WILL OVERSPREAD WESTERN PRINCE WILLIAM SOUND EARLY THIS EVENING AND CONTINUE INTO WEDNESDAY. NORTH TO EAST WINDS WILL INCREASE TO 15 TO 25 MPH THIS EVENING WITH GUSTS TO 35 MPH POSSIBLE. THE POTENTIAL COMBINATION OF SNOW AND STRONG WIND MAY REDUCE VISIBILITIES TO LESS THAN ONE QUARTER MILE AT TIMES TONIGHT. A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. $$
000 WWAK41 PAFC 202012 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1212 PM ADT TUE MAR 20 2007 AKZ125-210815- /X.UPG.PAFC.BZ.A.0011.070321T0200Z-070321T1200Z/ /X.NEW.PAFC.BZ.W.0022.070321T0200Z-070321T1600Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 1212 PM ADT TUE MAR 20 2007 ...BLIZZARD WARNING IN EFFECT FROM 6 PM THIS EVENING TO 8 AM ADT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM ADT WEDNESDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. SNOW OVER WESTERN PRINCE WILLIAM SOUND WILL CONTINUE INTO WEDNESDAY. EAST WINDS WILL INCREASE TO 20 TO 30 MPH THIS EVENING WITH GUSTS TO 45 MPH. THIS COMBINATION WILL CREATE AREAS OF BLOWING SNOW WHICH WILL REDUCE VISIBILITIES TO LESS THAN ONE QUARTER MILE AT TIMES TONIGHT. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. $$ AKZ121-210815- /X.CON.PAFC.SN.Y.0012.070320T2200Z-070321T1400Z/ WESTERN KENAI PENINSULA- INCLUDING THE CITIES OF...KENAI...SOLDOTNA...HOMER... COOPER LANDING 1212 PM ADT TUE MAR 20 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM ADT WEDNESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM ADT WEDNESDAY. SNOW WILL OVERSPREAD THE SOUTHWEST KENAI PENINSULA THIS AFTERNOON AND CONTINUE TONIGHT. THE HEAVIEST SNOW IS EXPECTED TO FALL ALONG THE SOUTH SIDE OF KACHEMAK BAY AND ALONG THE HOMER BLUFF. A TOTAL SNOW ACCUMULATION OF 4 TO 8 INCHES IS EXPECTED BY WEDNESDAY MORNING FOR AREAS SOUTH OF ANCHOR POINT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AKZ171-210200- /X.CON.PAFC.SN.Y.0012.000000T0000Z-070321T0200Z/ KODIAK ISLAND- INCLUDING THE CITY OF...KODIAK CITY 1212 PM ADT TUE MAR 20 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM ADT THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM ADT THIS AFTERNOON. SNOW WILL OVERSPREAD THE KODIAK ISLAND THIS MORNING FROM SOUTH TO NORTH THIS MORNING. SNOW WILL MIX WITH OR CHANGE TO RAIN ALONG THE SOUTH END OF THE ISLAND THIS AFTERNOON AND THEN MIX WITH RAIN BY EARLY THIS EVENING NORTH END OF THE ISLAND. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED BY LATE THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
What forecasters said that day
The local office's own words before this blizzard watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this blizzard watch went out at Mar 19, 9:00 AM AKDT, 1 hour 27 minutes earlier.
Area forecast discussion, Mar 19, 9:00 AM AKDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
200 PM ADT MON MAR 19 2007
.DISCUSSION...
MODELS ARE SIMILAR IN THE LARGE SCALE. HOWEVER...THE GFS DID
INITIALIZE BETTER THAN THE NAM AND ALSO IS PROGRESSING BETTER THROUGH
THE FIRST 6 HOURS AS WELL.
UPPER LEVELS...LOW OVER SOUTH CENTRAL WITH A RIDGE IN THE EASTERN
BERING AND ALEUTIANS AND ANOTHER LOW SOUTHWEST OF SHEMYA. A STRONG
SHORT WAVE TO MOVE OUT OF THE LOW IN THE WESTERN NORTH PACIFIC AND
PUSH THE RIDGE INTO THE GULF TONIGHT EFFECTIVELY MOVING THE COLD LOW
OUT OF SOUTH CENTRAL ALASKA. THE SHORT WAVE TO RAMP UP A STRONG
CLOSED LOW SOUTH OF THE CENTRAL ALEUTIANS TONIGHT AND IT WILL TRACK
UP THE AKPEN TUESDAY NIGHT AND ACROSS THE GULF WEDNESDAY. A STRONG
JET IS ASSOCIATED WITH THIS LOW AS IT MOVES CLOSE TO THE ALEUTIANS
TONIGHT AND INTO SOUTHWEST ALASKA TUESDAY MORNING. THE MAIN BRUNT OF
ENERGY ACROSS TEH GULF AREA WITH THE LOW TO TRACK SOUTH AND EAST OF
SOUTH CENTRAL ALASKA TOWARD YAKUTAT AND THE PANHANDLE TUESDAY AND
TUESDAY NIGHT. IN THE MEANTIME...THE POLAR LOW DROPS OVER THE CHUKCHI
SEA WITH A BROAD TROUGH DEVELOPING OVER THE BERING AND THE MAINLAND
THURSDAY. THE LOW CONTINUE TO DRIFT SOUTH INTO THE ANADYR GULF
SATURDAY AND INTO THE MAINLAND SUNDAY. ALL THE WHILE MAINTAINING A
TROUGH OVER THE ENTIRE FORECAST AREA.
WEST OF THE ALASKA RANGE...A STRETCHED OUT FRONT OVER THE BERING SEA
CREATING SOME INTERESTING SURFACE WEATHER THIS MORNING AND AFTERNOON.
THE FRONT IS MOVING RATHER SLOWLY NORTH AND IS BETWEEN SAINT GEORGE
AND SAINT PAUL WITH VFR AT SAINT PAUL CURRENTLY AND BLIZZARD
CONDITIONS IN SAINT GEORGE. SOME FREEZING RAIN OVER THE ALASKA
PENINSULA AND STRONG WINDS THROUGHOUT THESE AREAS. THE FRONT WILL
DISSIPATE THIS EVENING AS A LOW MOVES OUT OF THE NORTH PACIFIC. THE
LOW WILL MOVE TOWARD COLD BAY WITH STRONG WINDS AND GOOD AMOUNTS OF
PRECIPITATION FROM THE ALASKA PENINSULA TO UNALASKA. EXPECT THE WINDS
TO BE STRONG INITIALLY OVER COLD BAY TO SOUTHWEST ALASKA TOMORROW.
THEREFORE...HAVE DECIDED TO ISSUE BLIZZARD WATCHES FOR ZONES 161 AND
181. DID NOT ISSUE FOR 185 SINCE...MAIN BRUNT OF THE WIND TO THE EAST
INITIALLY. IN ADDITION...WITH HIGH PRESSURE TO THE NORTH THE PRESSURE
GRADIENT TIGHTENS OVER THE GULF FOR STRONG WINDS THERE THROUGH
TOMORROW. AS THE LOW PASSES TO THE EAST OF COLD BAY TOMORROW
AFTERNOON...GOOD COLD AIR ADVECTION BEHIND IT CREATING MODERATE TO
STRONG NORTHWEST WINDS. THIS MAY BE THE TIME FOR DUTCH TO GET NEAR
BLIZZARD CONDITIONS. THE ONE FACTOR ACTING AGAINST THIS FACT IS THE
LACK OF MOISTURE BEHIND THE SYSTEM. WE DO NOT THINK AT THIS TIME
THERE WILL NOT BE ENOUGH PRECIP ACTIVITY TO WARRANT A BLIZZARD.
PRECIP TO CONTINUE OVER SOUTHWEST ALASKA...MAINLY BRISTOL BAY
AREA...THROUGH WEDNESDAY MORNING WITH PLENTY OF SNOWFALL EXPECTED
THERE. AFTER THE LOW DRAGS INTO THE GULF WEDNESDAY...PRECIPITATION
WILL BE ON THE DOWNSIDE AND WINDS WILL DIE DOWN OVER THE EASTERN
BERING. HIGH PRESSURE TO TAKE OVER THE BERING WITH LIGHT SHOWER
ACTIVITY THROUGH FRIDAY. A WEAK SYSTEM TO MOVE THROUGH THE BERING
SUNDAY.
EAST OF THE ALASKA RANGE...A WEAK SURFACE TROUGH OVER THE NORTHERN
GULF COAST TO DISSIPATE TONIGHT IN ADVANCE OF A FRONT WORKING TO
KODIAK ISLAND BY TOMORROW MORNING. THIS FRONT COMING OUT OF A NORTH
PACIFIC LOW NEAR DUTCH HARBOR TOMORROW MORNING. THE LOW TO TRACK
SOUTH OF THE AKPEN AND ACROSS KODIAK ISLAND TUESDAY NIGHT WITH THE
FRONT PUSHING ONSHORE. STRONG WINDS TO CROSS THE GULF AND PUSH INLAND
AS WELL. PLENTY OF PRECIPITATION TO REACH THE COASTAL LOCATIONS BY
EARLY TUESDAY EVENING. THOUGHT ABOUT A SNOW ADVISORY FOR KODIAK BUT
BELIEVE SNOW WILL CHANGE OVER TO RAIN EARLY TUESDAY AFTERNOON WITH A
RAIN SNOW MIX. WITH THE PRECIP AND WIND EXPECTED TO REACH SOME INLAND
LOCATIONS TUESDAY NIGHT...HAVE ISSUED A BLIZZARD WATCH FOR ZONE 125.
IN ADDITION...EXPECT PLENTY OF SNOW TO FALL NEAR KACHEMAK BAY DURING
THIS STORM AS WELL. THOUGHT ABOUT A BLIZZARD WATCH FOR THOMPSON
PASS...BUT NOT CONVINCED ENOUGH PRECIP WILL BE AVAILABLE TO BLOW
AROUND. ANCHORAGE WILL LIKELY BE OUT OF THE PRECIP DUE TO DOWNSLOPE
EFFECTS FROM THE LOW TUESDAY NIGHT. THE LOW WILL WEAKEN DRAMATICALLY
WEDNESDAY AFTERNOON AND EVENING AS IT MOVES INLAND WITH PRECIP AND
WINDS ON A DRAMATIC DOWNTURN. HOWEVER...THIS WILL BE THE TIME
ANCHORAGE AND SURROUNDING AREAS MAY SEE SNOWFALL. A SHORT WAVE TO
PUSH THROUGH THE MAINLAND BEHIND THE LOW WEDNESDAY NIGHT INTO
THURSDAY AND WILL LIKELY WRING OUT ANY ADDITIONAL MOISTURE OVER SOUTH
CENTRAL AT THAT TIME. ANOTHER LOW TO MOVE INTO THE GULF FRIDAY WITH
PRECIPITATION WRAPPING AROUND THE GULF FRIDAY. THE LOW MOVES INLAND
SATURDAY WITH PRECIP SPREADING OVER SOUTH CENTRAL. THE LOW WEAKENS
SATURDAY NIGHT WITH SCATTERED SNOW SHOWER ACTIVITY SUNDAY.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...BLIZZARD WATCH ZONE 125 161 181
SNOW ADVISORY 121 171
MARINE...GALE 120 125 130 132 138 140 141 155 160 165 170 172 176 179
HEAVY FREEZING SPRAY 121 125 129 130 138 141 165 179
FIRE WEATHER...NONE
JN MAR 07The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 11:00 PM AKDT | Brisk Wind Advisory | AFC | 12 hr | |
| Mar 18, 11:00 PM AKDT | Brisk Wind Advisory | AFC | 48 hr | |
| Mar 18, 11:00 PM AKDT | Gale Warning | AFC | 60 hr | |
| Mar 18, 11:00 PM AKDT | Gale Warning | AFC | 60 hr | |
| Mar 18, 11:00 PM AKDT | Small Craft Advisory | AFC | 12 hr | |
| Mar 18, 11:00 PM AKDT | Small Craft Advisory | AFC | 4 days | |
| Mar 19, 5:22 AM AKDT | Freezing Rain Advisory | AFC | 10 hr | |
| Mar 19, 6:52 AM AKDT | Blizzard Warning | AFC | 9 hr | |
| Mar 19, 10:27 AM AKDT | Snow Advisory | AFC | 39 hr | |
| Mar 19, 10:46 AM AKDT | Blizzard Watch | AFC | 18 hr | |
| Mar 19, 11:00 AM AKDT | Gale Warning | AFC | 48 hr | |
| Mar 19, 11:00 AM AKDT | Small Craft Advisory | AFC | 24 hr | |
| Mar 19, 11:00 AM AKDT | Heavy Freezing Spray Warning | AFC | 48 hr |
Nearby
Blizzard Watches in Alaska, 2007Every blizzard watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.